# SDR 95ZZZX6241

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615BH
- Make and model: Bell 47G-5A
- Aircraft serial: 25126
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 47620628003
- Condition: Failed
- Location: Transmission
- Part time: 177 hours
- Component: 4762060029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTS 5 TRANSMISSION BEARING FAILURES WITHIN THE LAST YEAR.  SUSPECT IMPROPERLY MANUFACTURED BEARINGS, AND, AS A RESULT, IMPROPER INSTALLATION.  AN ACCIDENT PREVENTION RECOMMENDATION WAS SUBMITTED TO AAI-200.
